# SDR C2XA01TY062

- Difficulty date: March 31, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145
- Aircraft serial: 145131
- Aircraft time: 5,224 hours, 3,488 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 13BF7184
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MEM  FLIGHT 3694.  THE PILOT REPORTED THAT AFTER LANDING THEY RECEIVED A LANDING GEAR GROUND MESSAGE AND THE AIRCRAFT SLIGHTLY VEERED TO THE RIGHT.  MAINTENANCE INSPECTED THE LANDING GEAR SYSTEM AND AFTER EXTENSIVE TROUBLESHOOTING THE AIRCRAFT WAS TEST FLOWN TO TYS.  THE TEST FLIGHT WAS UNSATISFACTORY, MAINTENANCE REMOVED AND REPLACED THE RUDDER PEDAL POTENTIOMETER IAW EMB-145-MM 32-50-02, OPERATIONAL CHECKS AND TEST FLIGHT WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
